RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 535–544 (Mi tvp3711)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Smoothness of Distributions of Functionals of Stochastic Processes

A. V. Uglanov


Full text: PDF file (1716 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 500–508

Bibliographic databases:

Received: 31.01.1985

Citation: A. V. Uglanov, “On the Smoothness of Distributions of Functionals of Stochastic Processes”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 535–544; Theory Probab. Appl., 33:3 (1988), 500–508

Citation in format AMSBIB
\Bibitem{Ugl88}
\by A.~V.~Uglanov
\paper On the Smoothness of Distributions of Functionals of Stochastic Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 535--544
\mathnet{http://mi.mathnet.ru/tvp3711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968399}
\zmath{https://zbmath.org/?q=an:0715.60005|0664.60009}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 500--508
\crossref{https://doi.org/10.1137/1133075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3711
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Uglanov, “Surface integrals in Frechet spaces”, Sb. Math., 189:11 (1998), 1719–1737  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:140
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020